ID 112109
Author
Kousaka, Takuji Fukuyama University
Keywords
Controlling chaos
piecewise-defined differential equation
Poincaré mapping
Content Type
Journal Article
Description
In this paper, we propose a general method for controlling chaos in a nonlinear dynamical system containing a state-dependent switch. The pole assignment for the corresponding discrete system derived from such a non-smooth system via Poincaré mapping works effectively. As an illustrative example, we consider controlling the chaos in the Rayleigh-type oscillator with a state-dependent switch, which is changed by the hysteresis comparator. The unstable 1- and 2-periodic orbits in the chaotic attractor are stabilized in both numerical and experimental simulations.
Journal Title
International Journal of Bifurcation and Chaos
ISSN
02181274
17936551
NCID
AA10810319
Publisher
World Scientific
Volume
12
Issue
5
Start Page
1111
End Page
1119
Published Date
2002-05
Rights
Electronic version of an article published as International Journal of Bifurcation and Chaos Vol. 12, No. 5, 2002, 1111-1119, DOI: 10.1142/S0218127402004942 © World Scientific Publishing Company, https://www.worldscientific.com/worldscinet/ijbc
EDB ID
DOI (Published Version)
URL ( Publisher's Version )
FullText File
language
eng
TextVersion
Author
departments
Center for Administration of Information Technology
Science and Technology